# SDR DXTA201207020521

- Difficulty date: July 1, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 10,382 hours, 6,359 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Part number: 38020100
- Condition: Damaged
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKES ARE VERY STIFF AND REQUIRE A LOT OF INPUT TO ACHIEVE ADEQUATE BRAKING FROM BOTH PILOT AND COPILOT SIDES. A SYSTEM HYD QTY IS INDICATING 76 PERCENT.  REMOVED AND REPLACED THE LEFT AND RIGHT BRAKE CABLES IAE MM 32-42-02. RIGGED AND OPS CHECKED. CHECKED GOOD.
